# SDR FDEA202204061327

- Difficulty date: April 6, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE EXISTING REPAIR AT FLOOR  BEAM AT STA 340 RBL-53-LBL-53 PER EO F-5100-7-5001 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A #F-5310-T0368523,  FLOOR BEAM AT STA 345, BTW LBL 53 TO RBL 53,  SRM REPAIR WITH MINOR DEVIATIONS      MAJOR REPAIR
